# SDR USAA2010093092156

- Difficulty date: September 17, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 651768465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON ATTACH ANGLE AT UPPER FORWARD HINGE OF MAIN ENTRY DOOR AT BS 298, S10L.  REPLACED ATTACH ANGLE AT UPPER FORWARD HINGE OF MAIN ENTRY DOOR AT BS 298, S10L IAW BOEING DRAWING 65-17684.
